# SDR SWI2023F00174

- Difficulty date: June 14, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD8 CLIP ON THE AFT SIDE ON FRAME 320.163 IS CORRODED       (C-CHECK RO 7/30/2023)    REMOVED PAX DOOR DD8 CLIP ON THE AFT SIDE ON FRAME 320.163 IAW CRJ200 SRM 51-42-06 AND  INSTALLED NEW PAX DOOR DD8 CLIP ON THE AFT SIDE ON FRAME 320.163 IAW CRJ200 SRM 51-42-06 AND DWG 601R31702 REV N. LEAK CHECK GOOD
